Michigan, 2007

Hail and Damaging Winds in Michigan, June 2, 2007

June 2, 2007 · NWS DTX · 10 events in 5 counties and zones

A few clusters of strong to severe thunderstorms developed on a very warm and moist Saturday afternoon. One area of severe storms moved through Shiawassee and northern Genesee Counties, producing wind damage and two reports of severe hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$24,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A few clusters of strong to severe thunderstorms developed on a very warm and moist Saturday afternoon. One area of severe storms moved through Shiawassee and northern Genesee Counties, producing wind damage and two reports of severe hail. Another area of storms formed farther to the south, leading to several reports of wind damage. There was also one report of a large tree down on a home.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 2, 12:52 PM EST, 59 minutes earlier.

Area forecast discussion, Jun 2, 12:52 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
152 PM EDT SAT JUN 2 2007

.AVIATION...

WIDESPREAD CUMULUS (CIGS 3-4 KFT) DEVELOPMENT HAS TAKEN PLACE WITH
HIGHER SURFACE DEWPOINTS AND A RAPID RISE IN SURFACE TEMPERATURES.
ADDITIONALLY...THUNDERSTORMS HAVE INITIATED THE PAST HOUR ACROSS
CENTRAL LOWER MICHIGAN. HAVE INCLUDED THIS AS A TEMPO GROUP FOR
THIS AFTERNOON WITH EXISTING CELLS MAKING IT INTO THE DETROIT
METRO AREA THE NEXT HOUR OR TWO. STILL EXPECTING SECONDARY
DEVELOPMENT LATER THIS EVENING ACROSS THE SOUTHWESTERN PORTION OF
LOWER MICHIGAN WHILE PROPAGATING EASTWARD...AND INCLUDED THIS WITH
A LITTLE MORE ROBUST WORDING. THE NORTHERN
TERMINALS...KMBS...KFNT...APPEAR TO RECEIVE THE BRUNT OF THIS
ACTIVITY ROUGHLY BETWEEN 00-06 UTC. ABUNDANT LOW LEVEL MOISTURE
WILL KEEP VISIBILITIES REDUCED INTO THE MVFR THRESHOLD THROUGH THE
MORNING. THUNDERSTORM DEVELOPMENT IS AGAIN EXPECTED TOMORROW AS
MAIN UPPER LEVEL ENERGY FINALLY ARRIVES IN SOUTHERN MICHIGAN.

&&

.PREV DISCUSSION...ISSUED 1148 AM EDT SAT JUN 2 2007

UPDATE...

WITH MOSTLY CLEAR SKIES TEMPERATURES ACROSS SOUTHEASTERN LOWER
MICHIGAN HAVE RISEN RATHER QUICKLY. THE TEMPERATURE HERE AT THE
OFFICE IS ALREADY 80 DEGREES JUST PAST 11 AM EDT. LOOKING AT THE
SOUNDING AND MIXING DOWN FROM 850-800MB YIELDS A TEMPERATURE OF AT
OR AROUND 90F. THIS AGREES WELL WITH OLD MOS VALUES...THEREFORE
TRENDED TEMPERATURES UP TO THE HIGH UPPER 80S FOR MOST AREAS.
SHOULD SEE 90F IN SOME LOCALES. THE RECORD HIGH TEMPERATURE FOR
FNT IS 88F AND COULD BE TIED OR BROKEN THIS AFTERNOON. LIMITING
FACTOR ACROSS THE EAST WILL BE THE PESKY/ENJOYABLE LAKE BREEZE
THAT HAS BEEN SLIDING INLAND DURING THE LATE AFTERNOON. HAVE
REMOVED PRECIPITATION MENTION PRIOR TO 18 UTC WITH SUBSIDENCE
BEHIND MORNING WAVE KEEPING THINGS QUIET.

THUNDERSTORM DEVELOPMENT IS ANTICIPATED ACROSS FAR SOUTHWESTERN
MI/NORTHERN INDIANA THIS AFTERNOON. SB AND MU CAPE VALUES ARE
PUSHING 3000 J/KG ACCORDING TO LATEST MESOANALYSIS. AN UPPER LEVEL
SHORTWAVE ACROSS ILLINOIS WILL PUSH EAST NORTHEASTWARD HELPING
INITIATE ACTIVITY ON LAKE BREEZE/ENHANCED CONVERGENCE BOUNDARIES.
STRONGER BULK SHEAR IS PROGGED TO MOVE EASTWARD ALONG WITH WAVE TO
FAR WESTERN LOWER MICHIGAN HELPING STORM ORGANIZATION. THESE CELLS
SHOULD TRACK INTO THE FAR WESTERN CWA AT OR JUST PRIOR TO 00Z THIS
EVENING (4KM WRF). THERE ARE NEGATIVES TO SEVERE WITH A WEAK WIND
PROFILE AND HIGH FREEZING LEVEL (12KFT 12Z DTX SOUNDING).
BUT...WITH DEGREE OF INSTABILITY (GREATER THAN 2000 J/KG AND MORE
IN THE WAY OF STORM SCALE ORGANIZATION A FEW SEVERE STORMS WILL BE
POSSIBLE).

ANOTHER WEAK WAVE IS LOCATED OVER NORTHERN INDIANA AND COULD
INITIATED SOME ISOLATED CELLS THIS AFTERNOON ACROSS THE EASTERN
CWA. THESE CELLS ARE EXPECTED TO BE PULSE IN NATURE WITH HEAVY
RAIN THE PRIMARY CONCERN FOR SLOW MOVING CELLS.

PREV DISCUSSION...ISSUED 412 AM EDT SAT JUN 2 2007

SHORT TERM...THROUGH TODAY

OVERALL WEAK SURFACE PRESSURE GRADIENT TO REMAIN IN PLACE
TODAY...THOUGH AFTERNOON SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO
INCREASE/MIX TO PEAK AROUND 10 MPH FOR THE MOST PART. MEANWHILE AT
500 MB...A SHORTWAVE RIDGE TO REMAIN STILL TENACIOUS FROM SOUTHEAST
MI THROUGH THE EASTERN LAKES REGION TODAY.

LOW THROUGH MID LEVEL MOISTURE MODEST AT BEST TODAY...EXCEPTING
RATHER STICKY SURFACE DEW POINTS IN THE LOW TO MID 60S.

MODEL CONSENSUS DEPICTS SLIGHT OMEGA ASCENT IN LOW TO MID LEVELS
TODAY...WITH OCCASIONAL SLIGHT 305K ISENTROPIC ASCENT.

TEMPERATURES TODAY SHOULD BE NEAR OR JUST SLIGHTLY ABOVE THOSE OF
FRIDAY...ASSUMING THAT AN EXPECTED MODERATE DEGREE OF SUNSHINE
ENSUES...AS BOTH NGM AND NAM T1 TEMPERATURES ARE ABOUT 1 DEGREE
CELSIUS WARMER THAN YESTERDAY.

LEFTOVER...YET PERSISTENT...UPSTREAM CONVECTION FROM OVERNIGHT STILL
COULD MOVE ON INTO SOUTHEAST MI THIS MORNING. THIS
AFTERNOON...THOUGH...LOOKS LIKE THE BETTER CHANCE OF AND MORE ROBUST
SHOWERS/THUNDER. MODEL SOUNDING CONSENSUS SHOWS STEADILY DECREASING
CONVECTIVE INHIBITION THIS MORNING...AT LEAST 2K JOULES OF CAPE OVER
MUCH OF AREA THIS AFTERNOON WITH STEEP 850 TO 700 MB LAPSE RATES
NEAR 7.5 C/KM DEVELOPING. ALSO TOTALS NEAR 50 TODAY WITH K INDICES
INTO THE 30S FOR THE MOST PART.

LONG TERM...SATURDAY NIGHT THROUGH FRIDAY

THE UPPER LOW OVER THE PLAINS FINALLY STARTS TO OPEN AND BECOME
ABSORBED BACK INTO THE MEAN FLOW SATURDAY NIGHT. THIS SYSTEM DOES SHOW
SOME DEEPENING DURING THIS PERIOD AND SLOWLY LIFTS A VORT LOBE
NORTHEAST ACROSS EASTERN LOWER MICHIGAN. MID-LEVEL DEFORMATION
WILL HELP TO PROVIDE LIFT ALONG WITH WEAK FRONTOGENESIS IN THE
850-500MB LAYER IN ADVANCE OF THE UPPER LEVEL COLD POOL. MODELS
ALSO SHOW A GOOD SURGE OF MOISTURE WITH PWS APPROACHING 1.50
INCHES. THE NAM QPF FIELDS APPEAR TO BE CONTAMINATED BY CONVECTIVE
FEEDBACK BUT OTHER MODELS ALSO SUPPORT THUNDERSTORM ACTIVITY
CONTINUING INTO THE OVERNIGHT HOURS. WITH CONVECTION EXPECTED TO
BE ONGOING AT THE START OF THE PERIOD AND LARGER SCALE LIFT
INCREASING OVERNIGHT...HAVE DECIDED TO RAISE POPS TO LIKELY FOR
SATURDAY NIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY
ON SUNDAY. GOOD MID LEVEL HEIGHT FALLS ALONG WITH THE SURFACE COLD
FRONT APPROACHING DURING THE AFTERNOON WILL PROVIDE AN AMPLE AMOUNT
OF LIFT. DESPITE MOSTLY CLOUDY SKIES...LOW LEVEL MOISTURE WILL BE
HIGH WITH DEWPOINTS IN THE MID 60S SUPPORTING 1000-1500 J/KG OF
CAPE. SHEAR WILL INCREASE THROUGH THE DAY AS THE RIGHT ENTRANCE
REGION OF A JET STREAK MOVES OVERHEAD WITH UPPER LEVEL DIVERGENCE
OVER SOUTHEAST MICHIGAN. IF WE GET ANY BREAKS IN THE CLOUD COVER
ALLOWING INSTABILITY TO SPIKE...THEN WE WILL HAVE TO KEEP AN EYE
OUT FOR A SEVERE STORM OR TWO TO DEVELOP. HAIL WILL BE THE MAIN
THREAT BUT IS EXPECTED TO BE QUITE ISOLATED.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE FROM
SOUTHWEST TO NORTHEAST SUNDAY NIGHT AS THE DRYSLOT WORKS OVER THE
AREA. WITH MID LEVELS CONTINUING TO COOL...SOME SCATTERED SHOWERS WILL
CONTINUE OVERNIGHT AND WILL HOLD ONTO A 50-60 POP. WRAP AROUND
MOISTURE THEN SPREADS BACK INTO THE AREA ON MONDAY AS THE TROUGH
AXIS MOVES DIRECTLY OVERHEAD. WILL ALSO MAINTAIN A CHANCE OF
THUNDERSTORMS INTO MONDAY UNTIL THE LOW LEVEL COLD PUSH WORKS IN
LATE IN THE DAY.

ON MONDAY TROPICAL STORM BARRY WILL MAKE GOOD PROGRESS UP THE EAST
COAST AND WILL SLOW THE EASTWARD PROGRESSION OF THE UPPER LEVEL
TROUGH. BEFORE BARRY EVENTUALLY BECOMES ABSORBED INTO THE LARGER
SCALE TROUGH...A REINFORCING SHORTWAVE WILL COME RACING DOWN FROM
NORTHERN CANADA BRINGING STRONGER COLD AIR ADVECTION ON TUESDAY. A
STRONG GRADIENT IN TEMPERATURES IS EXPECTED ACROSS THE AREA ON
TUESDAY RANGING FROM LOW 60S IN THE NORTH TO NEAR 70 IN THE SOUTH.
MODELS THEN SHOW SOME DISAGREEMENT ABOUT WHEN THIS TROUGH WILL
EXIT TO THE EAST...BUT ARE GENERALLY IN AGREEMENT THAT HIGH
PRESSURE WILL BUILD AT THE SURFACE ON WEDNESDAY AND BRING A RETURN
TO QUITE WEATHER.

MARINE...

LOW LEVEL MOISTURE WILL INCREASE TODAY ALLOWING SOME AREAS OF FOG TO
DEVELOP OVER THE COOL OPEN WATERS OF LAKE HURON. THIS FOG WILL
PERSIST OVERNIGHT INTO SUNDAY BEFORE A COLD FRONT BRINGS DRIER AIR
TO THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS TODAY WILL
INCREASE IN COVERAGE FROM TONIGHT INTO SUNDAY. ANY THUNDERSTORMS
THIS WEEKEND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. NORTHWEST
WINDS WILL INCREASE LATE MONDAY BEHIND A SECONDARY FRONTAL PUSH.
INSTABILITY AND WAVES WILL ALSO INCREASE BEHIND THIS FRONT INTO
TUESDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION.....CB
UPDATE.......CB
SHORT TERM...DWD
LONG TERM....KEK
MARINE.......KEK

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 4:06 AM EST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
506 AM EDT SAT JUN 2 2007

MIZ047-048-053-060-061-068-075-082-030915-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-WASHTENAW-LENAWEE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW VALLEY AND
PORTIONS OF SOUTHEAST MICHIGAN ALONG AND WEST OF ROUTE 23.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER FROM
MID AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS CAPABLE OF
PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE
NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ049-054-055-062-063-069-070-076-083-030915-
HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-MONROE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN FROM DETROIT NORTH INTO THE THUMB.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-030915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The radar

The Detroit radar (KDTX), 52 km away, was scanning. The volume nearest the first event began at 18:51 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Washtenaw

When
June 2, 1:51 PM EST
Where
Washtenaw County, 3 mi NW of Dexter
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
42.361, -83.912

A trained spotter measured a 60 MPH wind gust.

Hail, Shiawassee

When
June 2, 2:19 PM EST
Where
Shiawassee County, 6 mi W of Perry
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.820, -84.338

Hail, Shiawassee

When
June 2, 2:23 PM EST
Where
Shiawassee County, Henderson
Measured
1 in hail
Reported by
Public
Coordinates
43.080, -84.200

Thunderstorm Wind, Shiawassee

When
June 2, 2:55 PM EST
Where
Shiawassee County, 3 mi WSW of Vernon
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
42.913, -84.085

A trained spotter reported large trees and power lines down.

Thunderstorm Wind, Washtenaw

When
June 2, 3:04 PM EST
Where
Washtenaw County, 3 mi S of Ypsilanti
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.187, -83.620

Law enforcement reported a tree 1 foot in diameter down.

Thunderstorm Wind, Genesee

When
June 2, 3:20 PM EST
Where
Genesee County, 2 mi E of Montrose
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
43.180, -83.830

A trained spotter reported many large tree branches down, as well as a few trees. One tree fell on a garage, causing some structural damage. Property damages were roughly estimated at $3K.

Thunderstorm Wind, Genesee

When
June 2, 3:30 PM EST
Where
Genesee County, 4 mi N of Flushing
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.128, -83.830

A trained spotter reported two trees down.

Thunderstorm Wind, Wayne

When
June 2, 3:30 PM EST
Where
Wayne County, 2.65 mi N of Sheldon
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.308, -83.470

The local television stations reported a large tree down on a trailer home. Property damages were estimated at roughly $15K.

Thunderstorm Wind, Lenawee

When
June 2, 3:35 PM EST
Where
Lenawee County, 3 mi SE of Clayton
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.839, -84.189

Law enforcement reported a large tree down.

Thunderstorm Wind, Wayne

When
June 2, 3:40 PM EST
Where
Wayne County, Westland
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
42.320, -83.300

The local television stations reported trees and power lines down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41558, 41557, 41560, 41526, 41530, 41534, 41537, 41543, 41554, 41556.